# SDR DALA2016042203381

- Difficulty date: April 21, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 84,983 hours, 12,330 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT SIDE SKIN PANEL AT FWD TORQUE BOX ACCESS HOLE FOUND CRACKED WITH STOP DRILL.  REPAIRED IAW 54-53-01.
